Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have nausea while taking placebo pills of birth control. Normal to skip period?

Hello, I just started my first pack of a low dose birth control pills this month. I am now on the placebo pills, almost finished with them and no period. I feel horibly nauseous. I took a home prego test and it is negative. Is it normal to skip the period all together the first time? Can skipping your period cause you to feel sick? Can the pills cause a false pregnancy test? We used no protection during this first pack of pills either.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

You may be having nausea either due to high progesterone levels in premenstrual period or due to iron in placebo pills of your pack or a combination of both these factors may be causing too much nausea.This is not normal to skip the period although, the period may be delayed.These pills can not change the results of pregnancy test. You may be feeling sick because of premenstrual period.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor